Alert archive / Wyoming / High Wind Watches in 2017

High Wind Watch 34, NWS Cheyenne, WY

December 19, 2017Albany County, Carbon County, Wyoming

NWS Cheyenne, WY issued this high wind watch at Dec 19, 2017, 1:08 PM MST for Albany County, Carbon County, Wyoming. It took effect at Dec 19, 2017, 10:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 19, 2017, 1:08 PM MST (20:08 UTC)
In effect from
Dec 19, 2017, 10:00 PM MST
Expired
Dec 19, 2017, 9:26 PM MST
In force
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY

The radar

The Cheyenne radar (KCYS), 140 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 8.1 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2017-12-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2017-12-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1755 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

666 
WWUS75 KCYS 192008
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
108 PM MST Tue Dec 19 2017

WYZ110-200500-
/O.NEW.KCYS.HW.A.0034.171220T0500Z-171220T1700Z/
North Snowy Range Foothills-
Including the cities of Arlington and Elk Mountain
108 PM MST Tue Dec 19 2017

...HIGH WIND WATCH IN EFFECT FROM 10 PM MST THIS EVENING THROUGH
WEDNESDAY MORNING...

The National Weather Service in Cheyenne has issued a High Wind
Watch, which is in effect from 10 PM MST this evening through
Wednesday morning. 

* TIMING...late Tuesday evening through Wednesday morning.

* WINDS...Westerly 25 to 40 mph with local gusts over 60 mph
  possible.

* IMPACTS...Mainly to transportation. Sudden cross winds will 
  create hazardous travel for lightweight and high profile 
  vehicles, especially on north to south oriented roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
1 follow-up statement
174 
WWUS75 KCYS 200426
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
926 PM MST Tue Dec 19 2017

...Strong Wind Speeds expected around Arlington Late Tonight and
Wednesday Morning...

WYZ110-201230-
/O.UPG.KCYS.HW.A.0034.171220T0500Z-171220T1700Z/
/O.NEW.KCYS.HW.W.0044.171220T0500Z-171220T1700Z/
North Snowy Range Foothills-
Including the cities of Arlington and Elk Mountain
926 PM MST Tue Dec 19 2017

...HIGH WIND WARNING IN EFFECT UNTIL 10 AM MST WEDNESDAY...

The National Weather Service in Cheyenne has issued a High Wind
Warning, which is in effect until 10 AM MST Wednesday. The High
Wind Watch is no longer in effect. 

* TIMING...late tonight through Wednesday morning.

* WINDS...Westerly 30 to 40 mph with gusts over 60 mph possible.
  

* IMPACTS...Mainly to transportation. Sudden cross winds will 
  create hazardous travel for lightweight and high profile 
  vehicles, especially on north to south oriented roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Dec 19, 10:33 AM MST, 2 hours 35 minutes earlier.

Area forecast discussion, Dec 19, 10:33 AM MST, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1033 AM MST Tue Dec 19 2017

.SHORT TERM...(Today through Wednesday night)
Issued at 300 AM MST Tue Dec 19 2017

Main forecast concern will be the approach of the first arctic
cold front of the season by late Wednesday. Although the airmass
will be somewhat modified before it moves into the area, this
front will bring very cold temperatures to the region along with
widespread snowfall. Travel impacts are likely by early Thursday
morning.

For today and tonight, very windy conditions remain over the
Arlington and Elk Mountain areas along I-80 early this morning.
Gusts up to 55 mph have been observed around Arlington with winds
trending slightly lower compared to the last hour. All models show
the llvl gradient relaxing through sunrise, so will hold off on
re-issuing a High Wind Warning for the area. Another relatively
mild day today with highs in the 50's across the southeast high
plains. A surface cold front will stall near Lusk, Chadron, and
Alliance Nebraska today before lifting northeast later today, this
front will keep temperatures a few degrees cooler north of the
lower North Platte River valley. Otherwise, locally windy
conditions will continue west of I-25. There is some potential of
strong winds returning to the Arlington and Elk Mountain area late
tonight through early Wednesday as the pressure gradient just off
the surface increases ahead of the arctic cold front. For now,
increased winds with gusts near 55 to 60 MPH. With the strong
winds being so localized and marginal, decided to hold off on
issuing a High Wind Watch for that area for now.

One more mild day on Wednesday before the deep freeze begins
Wednesday night. Models continue to be in good agreement with the
arctic cold front and associated upper level trough sliding
southeast across Washington and Idaho during the day. With
southwest flow aloft and increasing 700mb temperatures, highs in
the 50's to around 60 are expected across most of the area. The
coolest temperatures will be across Carbon and western Converse
county as the front begins moving into these areas. Models all
show the front rapidly moving across the eastern plains after
sunset Wednesday with the cold air already moving into Colorado by
midnight. Moderate frontogenesis combined with upslope flow and
warm air overrunning just off the surface will result in
widespread light to moderate snowfall across the region including
western Nebraska. Expect 1 to 3 inches of snow accumulation by
near sunrise Thursday with more snow expected through Thursday
afternoon. Winter Weather Advisory will likely be needed over the
next 24 to 36 hours for most of the forecast area. Can not rule
out Winter Storm Watches for the mountains and portions of the
high plains due to gusty north winds up to 30-35 MPH.

.LONG TERM...(Wednesday through Monday)
Issued at 220 AM MST Tue Dec 19 2017

Thursday...Closed upper trough moves slowly east southeast from
southern Utah in the morning to central Colorado by evening. Decent
upward vertical motion moves across our counties with a nearly
saturated airmass, producing widespread snow with daytime
accumulations of 1 to 3 inches. Bitterly cold with temperatures in
the teens with north winds of 10 to 25 mph.

Friday...A secondary blast of cold air moves into our counties,
along with a chance for light snow, mainly west of Interstate 25, as
the arctic cold frontal boundary sweeps southward across our region.

Saturday...Maximum temperatures will struggle to climb out of the
single digits in the arctic airmass. Greatest chances for snow early
in the day, decreasing in the afternoon as the passing shortwave
trough aloft move off to our southeast.

Sunday...Continued bitterly cold with arctic airmass remaining,
producing high temperatures only in the single digits and teens. It
should remain dry with limited low and mid level moisture and lift.

Christmas...No snow expected to fall on Christmas day, though it
should be a white Christmas with leftover snow from recent snowfall
events and sub freezing temperatures continuing. Northwest flow
aloft and at the surface will produce a breezy day with cold wind
chill temperatures.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday morning)
Issued at 1030 AM MST Tue Dec 19 2017

MVFR-IFR CIGS at Alliance and Chadron behind weak front will lift by
20Z. VFR will prevail through the remainder of the TAF period.
Scattered high clouds will increase and lower with CIGS BKN 100-120
this evening and tonight. It will be breezy across much of southeast
WY, with southwest wind gusts to 25 KT at Laramie and Rawlins.
Stronger wind gusts are likely over and near the mountains.

&&

.FIRE WEATHER...
Issued at 220 AM MST Tue Dec 19 2017

No Fire Weather concerns this week and through the weekend as an
arctic airmass will settle over the region bringing high relative
humidities and accumulating snowfall. Very cold temperatures
should continue into next week.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...

WY...None.
NE...None.

&&

SHORT TERM...TJT
LONG TERM...RUBIN
AVIATION...MAJ
FIRE WEATHER...TJT
Hazardous weather outlook, Dec 19, 8:26 AM MST, 4 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
826 AM MST Tue Dec 19 2017

NEZ002-003-019>021-054-055-095-096-WYZ101>105-107>109-111>115-118-
119-201230-
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
North Sioux-South Sioux-Converse County Lower Elevations-
Niobrara County-North Laramie Range-
Ferris/Seminoe/Shirley Mountains-Shirley Basin-East Platte County-
Goshen County-Central Carbon County-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-Central Laramie County-East Laramie County-
826 AM MST Tue Dec 19 2017

This hazardous weather outlook is for portions of western
Nebraska...east central Wyoming...south central Wyoming and
southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A strong cold front will sweep across the region Wednesday night
and Thursday. This front will be accompanied by widespread
accumulating snowfall, some drifting snow, and much colder
temperatures. Morning lows near zero degrees are possible Friday.

An arctic cold front is forecast to move into the region during
the weekend bringing more snowfall and the potential for bitter
cold temperatures. Those with early holiday travel plans late
this week and into the weekend should continue to monitor the
latest weather forecasts.

.Spotter information statement...

Spotter activation will not be needed.

WYZ106-110-116-117-201230-
Central Laramie Range and Southwest Platte County-
North Snowy Range Foothills-South Laramie Range-
South Laramie Range Foothills-
826 AM MST Tue Dec 19 2017

This hazardous weather outlook is for portions of south central
Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

Periods of strong gusty winds are possible across the wind prone
areas along Interstate 80, mainly between Laramie and Rawlins.
West to southwest winds may gust over 50 mph at times through
tonight.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A strong cold front will sweep across the region Wednesday night
and Thursday. This front will be accompanied by widespread
accumulating snowfall, some drifting snow, and much colder
temperatures. Morning lows near zero degrees are possible Friday.

An arctic cold front is forecast to move into the region during
the weekend bringing more snowfall and the potential for bitter
cold temperatures. Those with early holiday travel plans late
this week and into the weekend should continue to monitor the
latest weather forecasts.

.Spotter information statement...

Spotter activation will not be needed.

In the hours before

Local storm report, Dec 19, 7:53 AM MST, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
753 AM MST TUE DEC 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     NON-TSTM WND GST 7 NW ELK MOUNTAIN       41.76N 106.51W
12/17/2017  M57.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

0321 PM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
12/17/2017  M59.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

0325 PM     NON-TSTM WND GST 7 NW ELK MOUNTAIN       41.76N 106.51W
12/17/2017  M51.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

0325 PM     NON-TSTM WND GST 5 NW ARLINGTON          41.64N 106.28W
12/17/2017  M53.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

0346 PM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
12/17/2017  E58.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

0506 PM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
12/17/2017  M51.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

0546 PM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
12/17/2017  M54.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

0550 PM     NON-TSTM WND GST 3 NW ARLINGTON          41.62N 106.25W
12/17/2017  M56.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

0550 PM     NON-TSTM WND GST 3 ESE ELK MOUNTAIN      41.67N 106.36W
12/17/2017  M56.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

1041 PM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
12/17/2017  M52.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

0236 AM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
12/18/2017  M58.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            WYDOT SENSOR AT ARLINGTON. SUSTAINED WINDS OF 45 MPH.

0236 AM     NON-TSTM WND GST 7 ESE ARLINGTON         41.55N 106.08W
12/18/2017  M57.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            COOPER COVE WYDOT SENSOR NEAR ARLINGTON. SUSTAINED WINDS
            BETWEEN 35 TO 40 MPH.

0445 AM     NON-TSTM WND GST 2 W BUFORD              41.11N 105.34W
12/18/2017  M64.00 MPH       ALBANY             WY   MESONET

            UPR SENSOR AT BUFORD. SUSTAINED 52 MPH.

0534 AM     NON-TSTM WND GST 10 WSW I-25 EXIT 92     42.20N 105.21W
12/18/2017  M64.00 MPH       PLATTE             WY   MESONET

0606 AM     NON-TSTM WND GST 7 NW ELK MOUNTAIN       41.76N 106.51W
12/18/2017  M57.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            HALLECK RIDGE WYDOT SENSOR NEAR ELK MOUNTAIN. AVERAGE
            SUSTAINED WINDS OF 40 MPH IN THE LAST HOUR.

0700 AM     NON-TSTM WND GST 7 NE BUFORD             41.18N 105.20W
12/18/2017  M60.00 MPH       LARAMIE            WY   DEPT OF HIGHWAYS

            WYDOT WILDCAT TRAIL SENSOR. SUSTAINED 46 MPH.

0720 AM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
12/18/2017  M60.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED 47 MPH.

0725 AM     NON-TSTM WND GST 7 NW ELK MOUNTAIN       41.76N 106.51W
12/18/2017  M59.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            WYDOT HALLECK RIDGE SENSOR. SUSTAINED 49 MPH.

0750 AM     NON-TSTM WND GST 7 NW ELK MOUNTAIN       41.76N 106.51W
12/18/2017  M58.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            WYDOT HALLECK RIDGE SENSOR. SUSTAINED 43 MPH.

0750 AM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
12/18/2017  M69.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED 51 MPH.

0750 AM     NON-TSTM WND GST 7 NE BUFORD             41.18N 105.20W
12/18/2017  M66.00 MPH       LARAMIE            WY   DEPT OF HIGHWAYS

            WYDOT WILDCAT TRAIL SENSOR. SUSTAINED 45 MPH.

0800 AM     NON-TSTM WND GST 2 ESE ARLINGTON         41.58N 106.17W
12/18/2017  M58.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            WYDOT ARLINGTON EAST SENSOR.

0815 AM     NON-TSTM WND GST 7 ESE ARLINGTON         41.55N 106.08W
12/18/2017  M58.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            WYDOT COOPER COVE SENSOR.

0820 AM     NON-TSTM WND GST 16 WSW CHEYENNE         41.06N 105.08W
12/18/2017  M58.00 MPH       LARAMIE            WY   DEPT OF HIGHWAYS

            WYDOT OTTO ROAD SENSOR.

0900 AM     NON-TSTM WND GST 3 NW ARLINGTON          41.62N 106.25W
12/18/2017  M59.00 MPH       CARBON             WY   COUNTY OFFICIAL

            WYDOT FOOTE CREEK SENSOR. SUSTAINED 46 MPH.

0920 AM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
12/18/2017  M62.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED 51 MPH.

0920 AM     NON-TSTM WND GST 7 ESE ARLINGTON         41.55N 106.08W
12/18/2017  M63.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            WYDOT SOOPER COVE SENSOR. SUSTAINED 45 MPH.

0935 AM     NON-TSTM WND GST 16 WSW CHEYENNE         41.06N 105.08W
12/18/2017  M62.00 MPH       LARAMIE            WY   DEPT OF HIGHWAYS

            WYDOT OTTO ROAD SENSOR. SUSTAINED 50 MPH.

0940 AM     HIGH SUST WINDS  23 W CHEYENNE           41.14N 105.23W
12/18/2017  M45.00 MPH       LARAMIE            WY   DEPT OF HIGHWAYS

            WYDOT REMOUMT ROAD SENSOR. AVERAGE SUSTAINED 43 MPH FOR
            PAST TWO HOURS.

1000 AM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
12/18/2017  M62.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED 47 MPH.

1015 AM     NON-TSTM WND GST 14 WSW CHEYENNE         41.07N 105.04W
12/18/2017  M71.00 MPH       LARAMIE            WY   MESONET

            EMKAY UPR SENSOR.

1030 AM     NON-TSTM WND GST 16 WSW CHEYENNE         41.06N 105.08W
12/18/2017  M67.00 MPH       LARAMIE            WY   DEPT OF HIGHWAYS

            WYDOT OTTO ROAD SENSOR. SUSTAINED 52 MPH.

1100 AM     NON-TSTM WND GST 10 WSW CHEYENNE         41.09N 104.97W
12/18/2017  M60.00 MPH       LARAMIE            WY   DEPT OF HIGHWAYS

            WYDOT I-80 MP 353 SENSOR.

1125 AM     NON-TSTM WND GST 16 WSW CHEYENNE         41.06N 105.08W
12/18/2017  M62.00 MPH       LARAMIE            WY   DEPT OF HIGHWAYS

            WYDOT OTTO ROAD SENSOR. SUSTAINED 52 MPH.

1145 AM     NON-TSTM WND GST 10 WSW CHEYENNE         41.09N 104.97W
12/18/2017  M62.00 MPH       LARAMIE            WY   DEPT OF HIGHWAYS

            WYDOT I-80 MM 353 SENSOR. SUSTAINED 49 MPH.

1205 PM     NON-TSTM WND GST 7 NW ELK MOUNTAIN       41.76N 106.51W
12/18/2017  M62.00 MPH       CARBON             WY   COUNTY OFFICIAL

            WYDOT HALLECK RIDGE SENSOR. SUSTAINED 52 MPH.

1230 PM     NON-TSTM WND GST 10 WSW CHEYENNE         41.09N 104.97W
12/18/2017  M65.00 MPH       LARAMIE            WY   DEPT OF HIGHWAYS

            WYDOT I-80 MM 353 SENSOR. SUSTAINED WIND 45 MPH.

0126 PM     NON-TSTM WND GST WARREN AF BASE          41.15N 104.86W
12/18/2017  M57.00 MPH       LARAMIE            WY   AWOS

            SUSTAINED 46 MPH.

0131 PM     NON-TSTM WND GST CHEYENNE                41.15N 104.79W
12/18/2017  M56.00 MPH       LARAMIE            WY   ASOS

0246 PM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
12/18/2017  M58.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED 46 MPH.

0251 PM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
12/18/2017  M54.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

0256 PM     NON-TSTM WND GST WARREN AF BASE          41.15N 104.86W
12/18/2017  M54.00 MPH       LARAMIE            WY   AWOS

0300 PM     NON-TSTM WND GST WARREN AF BASE          41.15N 104.86W
12/18/2017  M57.00 MPH       LARAMIE            WY   AWOS

0346 PM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
12/18/2017  M52.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

0352 PM     NON-TSTM WND GST VEDAUWOO                41.15N 105.40W
12/18/2017  M51.00 MPH       ALBANY             WY   DEPT OF HIGHWAYS

0640 PM     NON-TSTM WND GST 3 ESE ELK MOUNTAIN      41.67N 106.36W
12/18/2017  M53.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

0640 PM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
12/18/2017  M57.00 MPH       PLATTE             WY   DEPT OF HIGHWAYS

0715 PM     NON-TSTM WND GST 3 ESE ELK MOUNTAIN      41.67N 106.36W
12/18/2017  M59.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

0715 PM     NON-TSTM WND GST 16 WSW CHEYENNE         41.06N 105.08W
12/18/2017  M50.00 MPH       LARAMIE            WY   DEPT OF HIGHWAYS

0715 PM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
12/18/2017  M51.00 MPH       PLATTE             WY   DEPT OF HIGHWAYS

0840 PM     NON-TSTM WND GST 7 NW ELK MOUNTAIN       41.76N 106.51W
12/18/2017  M51.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

0845 PM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
12/18/2017  M52.00 MPH       PLATTE             WY   DEPT OF HIGHWAYS

0851 PM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
12/18/2017  M52.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

1015 PM     NON-TSTM WND GST 7 NW ELK MOUNTAIN       41.76N 106.51W
12/18/2017  M52.00 MPH       CARBON             WY   DEPT OF HIGHWAYS

&&

MJAMSKI

Nearby

High Wind Watches in Wyoming, 2017Every high wind watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.